Authors: Dodig, Marija 
Stošić, Marko 
Affiliations: Mechanics 
Mathematics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Double generalized majorization
Journal: Electronic Journal of Combinatorics
Volume: 29
Issue: 4
First page: P4.19
Issue Date: 2022
Rank: ~M23
ISSN: 1077-8926
DOI: 10.37236/11127
Abstract: 
In this paper, we give a complete, explicit and constructive solution to the double generalized majorization problem. Apart from purely combinatorial interest, double generalized majorization problem has strong impact in Matrix and Matrix Pencils Completion Problems, Bounded Rank Perturbation Problems, and it has additional nice interpretation in Representation Theory of Kronecker Quivers.
Publisher: Australian National University

Files in This Item:
File Description SizeFormat
MDodig.pdf811.36 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

2
checked on May 23, 2024

Page view(s)

27
checked on May 9, 2024

Download(s)

11
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons